# SDR AALA991398

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 38h
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHT AT SEAT 38H INOPERATIVE.  REPAIRED WIRING TO EMERGENCY EXIT FLOOR PATH LIGHT AT SEAT 38H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
